# SDR UALA2013040102081

- Difficulty date: March 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 54,644 hours, 6,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL IN PA BY ROW 6.  REPLACED IOEU'S AT ROWS 6 & 7 CDEF PER AMM, OPS CHECK OK.  NO MORE SQUEAL.
